Alternative representation for asymptotic distributions of impulse responses in cointegrated VAR systems

Yoichi Arai, Taku Yamamoto

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We show an alternative representation for the asymptotic distributions of impulse responses in cointegrated VAR systems. Our representation has the advantage that the asymptotic variances are convergent at long horizons.

Original languageEnglish
Pages (from-to)261-271
Number of pages11
JournalEconomics Letters
Volume67
Issue number3
Publication statusPublished - 2000 Jun 1
Externally publishedYes

Fingerprint

Asymptotic distribution
Asymptotic variance
Impulse response

Keywords

  • C32
  • Cointegration
  • Impulse response
  • Reduced rank regression

ASJC Scopus subject areas

  • Economics and Econometrics
  • Finance

Cite this

Alternative representation for asymptotic distributions of impulse responses in cointegrated VAR systems. / Arai, Yoichi; Yamamoto, Taku.

In: Economics Letters, Vol. 67, No. 3, 01.06.2000, p. 261-271.

Research output: Contribution to journalArticle

@article{a1f46d3573a14085b902436377dfefad,
title = "Alternative representation for asymptotic distributions of impulse responses in cointegrated VAR systems",
abstract = "We show an alternative representation for the asymptotic distributions of impulse responses in cointegrated VAR systems. Our representation has the advantage that the asymptotic variances are convergent at long horizons.",
keywords = "C32, Cointegration, Impulse response, Reduced rank regression",
author = "Yoichi Arai and Taku Yamamoto",
year = "2000",
month = "6",
day = "1",
language = "English",
volume = "67",
pages = "261--271",
journal = "Economics Letters",
issn = "0165-1765",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Alternative representation for asymptotic distributions of impulse responses in cointegrated VAR systems

AU - Arai, Yoichi

AU - Yamamoto, Taku

PY - 2000/6/1

Y1 - 2000/6/1

N2 - We show an alternative representation for the asymptotic distributions of impulse responses in cointegrated VAR systems. Our representation has the advantage that the asymptotic variances are convergent at long horizons.

AB - We show an alternative representation for the asymptotic distributions of impulse responses in cointegrated VAR systems. Our representation has the advantage that the asymptotic variances are convergent at long horizons.

KW - C32

KW - Cointegration

KW - Impulse response

KW - Reduced rank regression

UR - http://www.scopus.com/inward/record.url?scp=0034389928&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034389928&partnerID=8YFLogxK

M3 - Article

VL - 67

SP - 261

EP - 271

JO - Economics Letters

JF - Economics Letters

SN - 0165-1765

IS - 3

ER -